Some Stability Results for Markovian Economic Semigroups
AbstractThe paper studies existence, uniqueness and stability of stationary equilibrium distributions in a class of stochastic dynamic models common to economic analysis. The stability conditions provided are suitable for treating multi-sector models and nonlinear time series models with unbounded state.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by The University of Melbourne in its series Department of Economics - Working Papers Series with number 902.
Length: 21 pages
Date of creation: 2004
Date of revision:
Contact details of provider:
Postal: Department of Economics, The University of Melbourne, 5th Floor, Economics and Commerce Building, Victoria, 3010, Australia
Phone: +61 3 8344 5289
Fax: +61 3 8344 6899
Web page: http://www.economics.unimelb.edu.au
More information through EDIRC
Markov processes; asymptotic stability; semigroups;
Other versions of this item:
- Leonard J. Mirman & Kevin Reffett & John Stachurski, 2005. "Some stability results for Markovian economic semigroups," International Journal of Economic Theory, The International Society for Economic Theory, vol. 1(1), pages 57-72.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- repec:cup:macdyn:v:1:y:1997:i:4:p:740-69 is not listed on IDEAS
- Mitra, Tapan & Roy, Santanu, 2003.
"Optimal Exploitation of Renewable Resources under Uncertainty and the Extinction of Species,"
03-10, Cornell University, Center for Analytic Economics.
- Tapan Mitra & Santanu Roy, 2006. "Optimal exploitation of renewable resources under uncertainty and the extinction of species," Economic Theory, Springer, vol. 28(1), pages 1-23, 05.
- Bruce E. Hansen & Mehmet Caner, 1997.
"Threshold Autoregressions with a Unit Root,"
Boston College Working Papers in Economics
381, Boston College Department of Economics.
- Futia, Carl A, 1982. "Invariant Distributions and the Limiting Behavior of Markovian Economic Models," Econometrica, Econometric Society, vol. 50(2), pages 377-408, March.
- Lisa Morhaim & Charles-Henri Dimaria & Cuong Le Van, 2002.
"The discrete time version of the Romer model,"
Springer, vol. 20(1), pages 133-158.
- Le Van, C. & Morhaim, L. & Dimaria, C.-H., 2000. "The Discrete Time Version of the Romer Model," Papiers d'Economie MathÃÂ©matique et Applications 2000.63, UniversitÃ© PanthÃ©on-Sorbonne (Paris 1).
- Hopenhayn, Hugo A & Prescott, Edward C, 1992. "Stochastic Monotonicity and Stationary Distributions for Dynamic Economies," Econometrica, Econometric Society, vol. 60(6), pages 1387-406, November.
- Rabi Bhattacharya & Mukul Majumdar, 2003. "Dynamical systems subject to random shocks: An introduction," Economic Theory, Springer, vol. 23(1), pages 1-12, December.
- Bray, Margaret, 1982. "Learning, estimation, and the stability of rational expectations," Journal of Economic Theory, Elsevier, vol. 26(2), pages 318-339, April.
- Long, John B, Jr & Plosser, Charles I, 1983. "Real Business Cycles," Journal of Political Economy, University of Chicago Press, vol. 91(1), pages 39-69, February.
- Razin, Assaf & Yahav, Joseph A, 1979. "On Stochastic Models of Economic Growth," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 20(3), pages 599-604, October.
- Stachurski, J., 2001.
"Stochastic Optimal Growth with Unbounded Shock,"
Department of Economics - Working Papers Series
777, The University of Melbourne.
- Leonard J Mirman & Olivier F. Morand & Kevin L. Reffett, 2004.
"A Qualitative Approach to Markovian Equilibrium in Infinite Horizon Economies with Capital,"
122247000000000224, UCLA Department of Economics.
- Mirman, Leonard J. & Morand, Olivier F. & Reffett, Kevin L., 2008. "A qualitative approach to Markovian equilibrium in infinite horizon economies with capital," Journal of Economic Theory, Elsevier, vol. 139(1), pages 75-98, March.
- Stachurski, John, 2003. "Economic dynamical systems with multiplicative noise," Journal of Mathematical Economics, Elsevier, vol. 39(1-2), pages 135-152, February.
- Farmer, Roger E.A. & Woodford, Michael, 1997. "Self-Fulfilling Prophecies And The Business Cycle," Macroeconomic Dynamics, Cambridge University Press, vol. 1(04), pages 740-769, December.
- Donaldson, John B. & Mehra, Rajnish, 1983. "Stochastic growth with correlated production shocks," Journal of Economic Theory, Elsevier, vol. 29(2), pages 282-312, April.
- Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
- Azariadis, Costas & Stachurski, John, 2005.
Handbook of Economic Growth,
in: Philippe Aghion & Steven Durlauf (ed.), Handbook of Economic Growth, edition 1, volume 1, chapter 5
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Marisa Cerantola).
If references are entirely missing, you can add them using this form.